# SDR AWXA9900262

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Center Fuel Tank
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

DIVERSION AFTER TAKEOFF, FUEL VENTING WITH  IMBALANCE REF LOG PG 7422732 / 735.  SJC TOWER ADVISED AFTER DEPARTURE LIQUID VAPOR COMING FROM LT WING TIP.  FUEL IMBAL 1200 LBS WITHIN 10 BALANCED FUEL.  REPLACED CENTER TANK SCAVENGE FLOW INDICATOR CK VLV AND APU FEED LINE THERMAL RELIEF VALVE.
